Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Can application of hair oil affect the effectiveness of mintop ?

Hi, I have Seborrheic and i use medicated shampoos(scalpe) for this. My hair remains dry as i have not applied hair oil for over 2 years now.Since i am also undergoing hair regrowth therepy using mintop5% and Finax,my dermatalogist suggested not to use hair oil as the medicine will not be effective. Is it true if i use hair oil during this period Seborrheic can again take place and mintop will not be effective.......
Asked On : Tue, 10 May 2011
Answers:  2 Views:  308
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
You can use ' palasha ' herb which comes with the name of Hairzone ( Himalaya ).
Answered: Tue, 10 May 2011
I find this answer helpful
Dermatologist Dr. Gaurav Patel's  Response
hi
its not true that medicine will not effective if u r usuig oil.
u need to apply for short time
apply twice a wk before 2 hr of shampoo wash.
it will maintain ur hair smooth and shiny.
dry hair is brittle and dull
Answered: Tue, 10 May 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor